# SDR DALA2024102310322

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Szone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION ON UPPER DOUBLER ON INTERNAL CANTED KEEL STA Y=685 APROX BTW LONGERON 30-29R AT FUSELAGE (FUS). SUMMARY OF NRC 00523: CORROSION LEVEL 2. EXFOLIATION ON UPPER DOUBLER ON INTERNAL CANTED KEEL STA Y=685 APROX BTW LONGERON 30-29R AT FUSELAGE, WAS REPAIRED PER PRI 621188-14 REV 2 AND ER/A 621188-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-621188 ADDED FOR AC 9529. (LP #0622850)
